Alert archive / Indiana / River Flood Warnings in 2019

River Flood Warning 133, NWS Indianapolis, IN

March 10, 20194 counties in Indiana; Wabash County, Illinois

NWS Indianapolis, IN issued this river flood warning at Mar 10, 2019, 12:30 PM EDT for 4 counties in Indiana; Wabash County, Illinois. It took effect at Mar 10, 2019, 8:48 PM EDT. It was in force for 10 days.

The area

The counties it named.

The facts

Issued
Mar 10, 2019, 12:30 PM EDT (16:30 UTC)
In effect from
Mar 10, 2019, 8:48 PM EDT
Expired
Mar 20, 2019, 8:06 PM EDT
In force
10 days
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Wabash County, IL, Daviess County, IN, Gibson County, IN, Knox County, IN, Pike County, IN

The radar

The Evansville,IN radar (KVWX), 38 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River (IN) at Petersburg (PTRI3). The gauge peaked at 21.04 ft at Mar 16, 2019, 9:00 AM EDT.

actionminormoderate10152003/1003/1103/1203/1303/1403/1503/1603/1703/1803/1903/2003/2103/22
Action stage
12 ft
Minor stage
16 ft
Moderate stage
23.5 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03374000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Mar 10, 10:17 AM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Mar 10, 10:17 AM EDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1017 AM EDT Sun Mar 10 2019

.UPDATE...
The NEAR TERM and AVIATION sections have been updated below.

&&

.SYNOPSIS...
Issued at 350 AM EDT Sun Mar 10 2019

Windy conditions will continue today in the wake of the strong storm
system that impacted the region Saturday. Dry and seasonably cool
conditions are expected for much of the first half of the work week
with high pressure over the Ohio Valley. Much warmer temperatures
will arrive for Wednesday and Thursday along with a threat for more
rain as a strong low pressure tracks into the upper Midwest. Cooler
weather will return for Friday into next weekend.

&&

.NEAR TERM /Rest of Today/...
Issued at 1017 AM EDT Sun Mar 10 2019

Forecast is in good shape. Winds continue to slowly diminish, and
clouds have begun to clear across the far southwest forecast area.
Temperatures look good at the moment, but will continue to monitor
for any adjustments.

Previous discussion follows...

Still a few light showers lingering early this morning over eastern
portions of the forecast area as the cold front progresses east away
from central Indiana. Focus has fully shifted to the strong post-
frontal gradient winds as gusts have periodically peaked at 50-55mph
across the northern half of the area over the last couple hours. 07Z
temperatures continued to fall in the wake of the frontal passage...
ranging from the lower 40s northwest to the upper 50s southeast.

The strong winds will be the main feature of interest today as
higher gusts continue through the morning with a slow dropoff
through the day. Strong low pressure over the Great Lakes this
morning will lift northeast through the course of the day into
Ontario and Quebec. The tight surface pressure gradient and strong
boundary layer flow will remain highest over the next several hours
through mid morning before gradually relaxing through the course of
the day.

Model soundings continue to support favorable conditions through the
lowest 3-4kft for winds in the upper levels of the boundary layer to
mix to the surface efficiently. The combination of weak instability
and steepening lapse rates courtesy of dry adiabatic flow will enable
wind gusts to continue to peak solidly within wind advisory criteria
for the next several hours over much of the area. Extended the
advisory south earlier in the overnight based on measured wind gusts
to include all but the far southeast forecast area. Will continue
with the headline through 12Z as peak gusts should begin to fall
back thereafter as boundary layer flow weakens and the inversion
lowers to near 2kft. Steep lapse rates beneath the inversion will
keep peak gusts up at 25 to 35 mph through the course of the day
before diminishing late day. The presence of the inversion will
likely keep lower stratus across much of the area throughout the day
with some scattering of the deck by late afternoon as high pressure
begins to expand in from the west.

Temps...low level thermals and clouds lingering for much of the day
support highs in the 40s this afternoon. A model blend will work
well across the region.

&&

.SHORT TERM /Tonight through Tuesday Night/...
Issued at 350 AM EDT Sun Mar 10 2019

Forecast challenges are few through the short term as high pressure
will be the dominant feature through late Tuesday.

High pressure will expand into the Ohio Valley tonight and drift
slowly across the region through Tuesday. A weak upper level
disturbance tracking across the lower Great Lakes on Monday may
delay full clearing or at the very least bring a short period with
an increase in mid level clouds. Beyond that point...the arrival of
the center of the high pressure should enable mostly clear skies for
Monday night and Tuesday as subsidence increases noticeably over the
eastern Great Lakes and into the Ohio Valley.

Moisture aloft will increase Tuesday night as low pressure kicks out
of the Rockies and helps lift a warm front towards the forecast
area. Residual dry air through the boundary layer will delay low
level saturation and likely limit most precipitation from spreading
into the area after midnight Tuesday night. At this point...only low
chance pops are warranted late Tuesday night. As the shallower cold
air slowly retreats to the northeast with warm advection
commencing...any light precipitation should fall as rain prior to
daybreak Wednesday.

Temps...predominantly quasi-zonal flow aloft through much of the
period will maintain seasonably cool temperatures through Tuesday.
Low level thermals support highs both Monday and Tuesday ranging
from the 40s to the low 50s from north to south. Lows will be
primarily in the 20s tonight and Monday night with warmer air
arriving Tuesday night.

&&

.LONG TERM /Wednesday through Saturday/...
Issued at 308 AM EDT Sun Mar 10 2019

Ensembles are in good agreement with respect to the overall
weather pattern during this period. A significant short wave
trough is expected to eject across the Plains and into the Great
Lakes by the middle of the week. The remnant upper trough will
drift into the Ohio Valley towards next weekend.

Will continue with PoPs for Wednesday into Thursday to cover the
passage of the associated frontal system, although it appears the
best precipitation threat will be Wednesday night. Will also keep
some PoPs for light showers on Friday, as the remnant upper trough
moves through.

Ensembles suggest little precipitation threat by next Saturday, so
will go dry at that time.

&&

.AVIATION /Discussion for the 101500Z TAF Update/...
Issued at 1017 AM EDT Sun Mar 10 2019

Raised ceilings to above 2000FT and tweaked winds based latest
observations and trends.

Previous discussion follows...

Ceilings 020-030 expecting to continue at the terminals for most
of the day. There may be some scattering out of these ceilings
over the western terminals by late this afternoon or early this
evening.

Frequent surface gusts 25-32 kts from 250-270 degrees expected to
continue into the afternoon hours, before diminishing towards
evening.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Ryan
NEAR TERM...Ryan/50
SHORT TERM...Ryan
LONG TERM....JAS
AVIATION...JAS/50
Hazardous weather outlook, Mar 10, 8:14 AM EDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
814 AM EDT Sun Mar 10 2019

INZ021-028>031-035>049-054>057-111215-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Martinsville, Mooresville,
Greenwood, Franklin, Shelbyville, and Rushville
814 AM EDT Sun Mar 10 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Gusty winds today.

Hazards: Winds gusting up to around 40 mph.

Timing: Highest gusts this morning with winds gradually diminishing
throughout the day.

Discussion: Gusty west winds will continue for much of the
day...although peak gusts will gradually weaken. As high pressure
builds in late today into tonight...skies will become partly cloudy
as winds fully diminish.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Outlook: No hazardous weather is expected at this time.

Discussion: High pressure will bring dry and seasonably cool weather
through Tuesday. Rain and much warmer temperatures are expected
midweek before cooler weather returns next weekend.

SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ051>053-060>065-067>072-111215-
Vigo-Clay-Owen-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-
Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Terre Haute, Brazil, Clay City, Spencer,
Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus,
Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford,
Mitchell, Seymour, Brownstown, and North Vernon
814 AM EDT Sun Mar 10 2019

This hazardous weather outlook is for southern sections of central
Indiana.

.DAY ONE...Today and Tonight.

Outlook: No hazardous weather is expected at this time.

Discussion: Today will be breezy, but winds will gradually diminish
as the day progresses. High pressure will build in tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Outlook: No hazardous weather is expected at this time.

Discussion: High pressure will bring dry and seasonably cool weather
through Tuesday. Rain and much warmer temperatures are expected
midweek before cooler weather returns next weekend.

SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Mar 10, 8:48 AM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
848 AM EDT SUN MAR 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 E GREENSBORO          39.88N 85.41W
03/10/2019  M2.15 INCH       HENRY              IN   COCORAHS

            COCORAHS STATION IN-HY-29, 2 E GREENSBORO.

0700 AM     HEAVY RAIN       3 E VINCENNES           38.68N 87.46W
03/10/2019  M1.95 INCH       KNOX               IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION VENI3, VINCENNES 4 E.

0754 AM     HEAVY RAIN       INDIANAPOLIS INT'L AIRP 39.72N 86.29W
03/10/2019  M1.84 INCH       MARION             IN   ASOS

            ASOS STATION IND, INDIANAPOLIS, IN.

0646 AM     HEAVY RAIN       LYNN                    40.05N 84.95W
03/10/2019  M1.83 INCH       RANDOLPH           IN   COCORAHS

            COCORAHS STATION IN-RN-9, LYNN.

1200 AM     HEAVY RAIN       1 SSE INDIANAPOLIS INT' 39.71N 86.28W
03/10/2019  M1.78 INCH       MARION             IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION INXI3, INDIANAPOLIS
            WFO.

0700 AM     HEAVY RAIN       1 SSE INDIANAPOLIS INT' 39.71N 86.28W
03/10/2019  M1.77 INCH       MARION             IN   COCORAHS

            COCORAHS STATION IN-MR-13, 4 NNE CAMBY.

0700 AM     HEAVY RAIN       2 NE GREENSBORO         39.90N 85.43W
03/10/2019  M1.76 INCH       HENRY              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION NCWI3, NEW CASTLE.

0630 AM     HEAVY RAIN       1 W MERIDIAN HILLS      39.89N 86.17W
03/10/2019  M1.76 INCH       MARION             IN   COCORAHS

            COCORAHS STATION IN-MR-139, MERIDIAN HILLS.

0700 AM     HEAVY RAIN       2 SW NEW CASTLE         39.89N 85.40W
03/10/2019  M1.76 INCH       HENRY              IN   COCORAHS

            COCORAHS STATION IN-HY-7, 2 SW NEW CASTLE.

0600 AM     HEAVY RAIN       1 NW AVON               39.77N 86.40W
03/10/2019  M1.74 INCH       HENDRICKS          IN   COCORAHS

            COCORAHS STATION IN-HS-4, 4 S BROWNSBURG.

0700 AM     HEAVY RAIN       2 NNW WARREN PARK       39.81N 86.06W
03/10/2019  M1.68 INCH       MARION             IN   COCORAHS

            COCORAHS STATION IN-MR-155, 2 NNW WARREN
            PARK.

1000 PM     HEAVY RAIN       3 NNW PRAIRIETON        39.40N 87.50W
03/09/2019  M1.67 INCH       VIGO               IN   COCORAHS

            COCORAHS STATION IN-VG-19, WEST TERRE HAUTE
            5.0 SW.

0700 AM     HEAVY RAIN       2 NNW AVON              39.78N 86.39W
03/10/2019  M1.67 INCH       HENDRICKS          IN   COCORAHS

            COCORAHS STATION IN-HS-21, 3 S BROWNSBURG.

0700 AM     HEAVY RAIN       2 SSE NORA              39.89N 86.12W
03/10/2019  M1.63 INCH       MARION             IN   COCORAHS

            COCORAHS STATION IN-MR-132, 1 ESE WILLIAMS
            CREEK.

0700 AM     HEAVY RAIN       1 NE AVOCA              38.92N 86.53W
03/10/2019  M1.62 INCH       LAWRENCE           IN   COCORAHS

            COCORAHS STATION IN-LW-22, 2 NNW OOLITIC.

0739 AM     HEAVY RAIN       2 S CASTLETON           39.88N 86.05W
03/10/2019  M1.61 INCH       MARION             IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION BMCI3, CASTLETON 2S.

1059 PM     HEAVY RAIN       2 S CASTLETON           39.88N 86.05W
03/09/2019  M1.61 INCH       MARION             IN   COCORAHS

            COCORAHS STATION IN-MR-3, 1 S CASTLETON.

0630 AM     HEAVY RAIN       1 N OWENSBURG           38.94N 86.73W
03/10/2019  M1.60 INCH       GREENE             IN   COCORAHS

            COCORAHS STATION IN-GN-9, 1 N OWENSBURG.

0700 AM     HEAVY RAIN       1 S PLAINVILLE          38.78N 87.16W
03/10/2019  M1.58 INCH       DAVIESS            IN   COCORAHS

            COCORAHS STATION IN-DV-12, 1 S PLAINVILLE.

0700 AM     HEAVY RAIN       2 E OAKVILLE            40.09N 85.35W
03/10/2019  M1.56 INCH       DELAWARE           IN   COCORAHS

            COCORAHS STATION IN-DL-25, 3 NE SPRINGPORT.

0700 AM     HEAVY RAIN       4 S SHERIDAN            40.08N 86.23W
03/10/2019  M1.55 INCH       HAMILTON           IN   COCORAHS

            COCORAHS STATION IN-HM-29, 3 SSW SHERIDAN.

0753 AM     HEAVY RAIN       1 SSE EAGLE CREEK RESER 39.83N 86.29W
03/10/2019  M1.53 INCH       MARION             IN   ASOS

            ASOS STATION EYE, EAGLE CREEK AIRPARK
            AIRPORT.

0753 AM     HEAVY RAIN       4 SW SEELYVILLE         39.45N 87.31W
03/10/2019  M1.48 INCH       VIGO               IN   ASOS

            ASOS STATION HUF, HULMAN REGIONAL AIRPORT.

0700 AM     HEAVY RAIN       PARKER CITY             40.19N 85.20W
03/10/2019  M1.48 INCH       RANDOLPH           IN   COCORAHS

            COCORAHS STATION IN-RN-8, (K9EKP) PARKER
            CITY 0.3 NE.

0700 AM     HEAVY RAIN       1 ESE COUNTRY CLUB HEIG 40.12N 85.67W
03/10/2019  M1.48 INCH       MADISON            IN   COCORAHS

            COCORAHS STATION IN-MD-29, 1 ESE COUNTRY
            CLUB HEIGHTS.

0745 AM     HEAVY RAIN       1 SE NOBLESVILLE        40.05N 86.02W
03/10/2019  M1.46 INCH       HAMILTON           IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION NBLI3, WHITE RIVER AT
            NOBLESVILLE, IN.

0600 AM     HEAVY RAIN       1 ENE MOORESVILLE       39.62N 86.35W
03/10/2019  M1.46 INCH       MORGAN             IN   COCORAHS

            COCORAHS STATION IN-MG-18, 1 ENE
            MOORESVILLE.

0700 AM     HEAVY RAIN       2 S ANDERSON            40.06N 85.69W
03/10/2019  M1.45 INCH       MADISON            IN   COCORAHS

            COCORAHS STATION IN-MD-25, 2 S ANDERSON.

0600 PM     HEAVY RAIN       2 WSW WASHINGTON        38.65N 87.20W
03/09/2019  M1.44 INCH       DAVIESS            IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION WASI3, WASHINGTON.

0700 AM     HEAVY RAIN       1 SSW JAMESTOWN         39.92N 86.63W
03/10/2019  M1.43 INCH       HENDRICKS          IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION JMSI3, JAMESTOWN.

0700 AM     HEAVY RAIN       1 NNW YORKTOWN          40.19N 85.49W
03/10/2019  M1.39 INCH       DELAWARE           IN   COCORAHS

            COCORAHS STATION IN-DL-19, 1 NW YORKTOWN.

0700 AM     HEAVY RAIN       1 NNW YORKTOWN          40.19N 85.49W
03/10/2019  M1.39 INCH       DELAWARE           IN   COCORAHS

            COCORAHS STATION IN-DL-12, 1 NW YORKTOWN.

0700 AM     HEAVY RAIN       2 E FRANKLIN            39.49N 86.02W
03/10/2019  M1.36 INCH       JOHNSON            IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION GCLI3, FRANKLIN 2E.

0753 AM     HEAVY RAIN       3 SW WHITEHALL          39.14N 86.62W
03/10/2019  M1.35 INCH       MONROE             IN   ASOS

            ASOS STATION BMG, MONROE COUNTY AIRPORT.

0700 AM     HEAVY RAIN       2 NW WASHINGTON         38.68N 87.19W
03/10/2019  M1.35 INCH       DAVIESS            IN   COCORAHS

            COCORAHS STATION IN-DV-1, 1 NW WASHINGTON.

0700 AM     HEAVY RAIN       1 W ELLETTSVILLE        39.23N 86.63W
03/10/2019  M1.34 INCH       MONROE             IN   COCORAHS

            COCORAHS STATION IN-MN-23, ELLETTSVILLE.

0700 AM     HEAVY RAIN       3 SW THORNTOWN          40.09N 86.65W
03/10/2019  M1.34 INCH       BOONE              IN   COCORAHS

            COCORAHS STATION IN-BN-17, 3 SW THORNTOWN.

0700 AM     HEAVY RAIN       3 ENE WHITESTOWN        40.01N 86.29W
03/10/2019  M1.32 INCH       BOONE              IN   COCORAHS

            COCORAHS STATION IN-BN-53, 3 ENE WHITESTOWN.

0548 AM     HEAVY RAIN       3 SW WILLIAMS           38.77N 86.68W
03/10/2019  M1.31 INCH       MARTIN             IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION WLMI3, WILLIAMS.

0700 AM     HEAVY RAIN       LEBANON                 40.05N 86.48W
03/10/2019  M1.31 INCH       BOONE              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION LEBI3, LEBANON.

0700 AM     HEAVY RAIN       4 W LEBANON             40.05N 86.56W
03/10/2019  M1.31 INCH       BOONE              IN   COCORAHS

            COCORAHS STATION IN-BN-35, 4 W LEBANON.

0700 AM     HEAVY RAIN       3 SE WASHINGTON         38.62N 87.14W
03/10/2019  M1.30 INCH       DAVIESS            IN   COCORAHS

            COCORAHS STATION IN-DV-17, 3 SE WASHINGTON.

0530 AM     HEAVY RAIN       5 W ATLANTA             40.22N 86.12W
03/10/2019  M1.29 INCH       HAMILTON           IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION TPTI3, 5 SW TIPTON.

0530 AM     HEAVY RAIN       4 W ATLANTA             40.22N 86.11W
03/10/2019  M1.29 INCH       TIPTON             IN   COCORAHS

            COCORAHS STATION IN-TN-1, 4 W ATLANTA.

0430 AM     HEAVY RAIN       1 SSW TAYLORSVILLE      39.28N 85.95W
03/10/2019  M1.28 INCH       BARTHOLOMEW        IN   COCORAHS

            COCORAHS STATION IN-BW-11, TAYLORSVILLE.

0700 AM     HEAVY RAIN       SPENCER                 39.29N 86.77W
03/10/2019  M1.28 INCH       OWEN               IN   COCORAHS

            COCORAHS STATION IN-OW-14, SPENCER.

0700 AM     HEAVY RAIN       1 W BALL STATE UNIVERSI 40.20N 85.44W
03/10/2019  M1.28 INCH       DELAWARE           IN   COCORAHS

            COCORAHS STATION IN-DL-39, 2 W MUNCIE.

1200 AM     HEAVY RAIN       1 SW FARMERSBURG        39.24N 87.39W
03/10/2019  M1.27 INCH       SULLIVAN           IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION FMBI3, CHANNEL 2
            TERRE HAUTE.

0700 AM     HEAVY RAIN       2 ESE MUNCIE            40.18N 85.35W
03/10/2019  M1.27 INCH       DELAWARE           IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION MUNI3, MUNCIE
            WATERWORKS.

0700 AM     HEAVY RAIN       2 E NEW ROSS            39.96N 86.68W
03/10/2019  M1.27 INCH       BOONE              IN   COCORAHS

            COCORAHS STATION IN-BN-2, 1 E NEW ROSS.

0756 AM     HEAVY RAIN       5 NE KOKOMO             40.53N 86.06W
03/10/2019  M1.26 INCH       HOWARD             IN   AWOS

            AWOS STATION OKK, KOKOMO MUNICIPAL AIRPORT.

0520 AM     HEAVY RAIN       4 ENE WAVERLY           39.59N 86.19W
03/10/2019  M1.26 INCH       JOHNSON            IN   COCORAHS

            COCORAHS STATION IN-JH-12, 4 WSW GREENWOOD.

0748 AM     HEAVY RAIN       4 NNW MORSE RESERVOIR   40.17N 86.11W
03/10/2019  M1.26 INCH       HAMILTON           IN   COCORAHS

            COCORAHS STATION IN-HM-68, 3 NW MORSE
            RESERVOIR.

0700 AM     HEAVY RAIN       3 ENE PARAGON           39.41N 86.50W
03/10/2019  M1.25 INCH       MORGAN             IN   COCORAHS

            COCORAHS STATION IN-MG-24, 3 E PARAGON.

0700 AM     HEAVY RAIN       4 N MCCORDSVILLE        39.97N 85.94W
03/10/2019  M1.25 INCH       HAMILTON           IN   COCORAHS

            COCORAHS STATION IN-HM-67, 4 NNW
            MCCORDSVILLE.

0700 AM     HEAVY RAIN       1 SE MUNCIE             40.19N 85.37W
03/10/2019  M1.25 INCH       DELAWARE           IN   COCORAHS

            COCORAHS STATION IN-DL-32, 1 ESE MUNCIE.

0755 AM     HEAVY RAIN       6 NNE ZIONSVILLE        40.03N 86.25W
03/10/2019  M1.24 INCH       BOONE              IN   AWOS

            AWOS STATION TYQ, INDIANAPOLIS TERRY
            AIRPORT.

0400 PM     HEAVY RAIN       1 SW ELNORA             38.87N 87.09W
03/09/2019  M1.23 INCH       DAVIESS            IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION ELAI3, ELNORA.

0755 AM     HEAVY RAIN       4 NE WASHINGTON         38.70N 87.13W
03/10/2019  M1.22 INCH       DAVIESS            IN   AWOS

            AWOS STATION DCY, DAVIESS COUNTY AIRPORT.

0700 AM     HEAVY RAIN       2 SSE FRANKLIN          39.47N 86.04W
03/10/2019  M1.22 INCH       JOHNSON            IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION FKLI3, FRANKLIN
            WASTEWATER TREATMENT FACILITY.

0745 AM     HEAVY RAIN       1 ESE ZIONSVILLE        39.95N 86.26W
03/10/2019  M1.22 INCH       BOONE              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION ZONI3, EAGLE CRK AT
            ZIONSVILLE.

0640 AM     HEAVY RAIN       2 SE MARTINSVILLE       39.40N 86.40W
03/10/2019  M1.21 INCH       MORGAN             IN   COCORAHS

            COCORAHS STATION IN-MG-21, 2 SE
            MARTINSVILLE.

0900 AM     HEAVY RAIN       CLAY CITY               39.27N 87.11W
03/09/2019  M1.20 INCH       CLAY               IN   COCORAHS

            COCORAHS STATION IN-CY-5, CLAY CITY.

0800 AM     HEAVY RAIN       2 NW FRANKLIN           39.52N 86.08W
03/10/2019  M1.16 INCH       JOHNSON            IN   COCORAHS

            COCORAHS STATION IN-JH-26, 1 NW FRANKLIN.

0548 AM     HEAVY RAIN       WILLIAMS                38.80N 86.65W
03/10/2019  M1.15 INCH       LAWRENCE           IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION WLLI3, WILLIAMS DAM.

0753 AM     HEAVY RAIN       2 SW ROYERTON           40.24N 85.40W
03/10/2019  M1.14 INCH       DELAWARE           IN   ASOS

            ASOS STATION MIE, DELAWARE COUNTY-JOHNSON
            FIELD AIRPORT.

0700 AM     HEAVY RAIN       1 WSW MORRISTOWN        39.67N 85.72W
03/10/2019  M1.13 INCH       SHELBY             IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION MSTI3, MORRISTOWN.

0753 AM     HEAVY RAIN       3 ESE FAIRLAND          39.58N 85.80W
03/10/2019  M1.12 INCH       SHELBY             IN   ASOS

            ASOS STATION GEZ, SHELBYVILLE MUNICIPAL
            AIRPORT.

0620 AM     HEAVY RAIN       1 S GESSIE              40.07N 87.50W
03/10/2019  M1.12 INCH       VERMILLION         IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION PYVI3, 4 WNW
            PERRYSVILLE.

0700 AM     HEAVY RAIN       2 SW MARTINSVILLE       39.40N 86.45W
03/10/2019  M1.12 INCH       MORGAN             IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION MARI3, MARTINSVILLE.

0700 AM     HEAVY RAIN       1 N BLOOMINGTON         39.17N 86.52W
03/10/2019  M1.12 INCH       MONROE             IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION BMGI3, INDIANA
            UNIVERSITY POWER PLANT.

0800 AM     HEAVY RAIN       2 SSW ELLETTSVILLE      39.21N 86.63W
03/10/2019  M1.10 INCH       MONROE             IN   COCORAHS

            COCORAHS STATION IN-MN-7, 1 SSW
            ELLETTSVILLE.

0700 AM     HEAVY RAIN       4 ENE INDIAN HEIGHTS    40.45N 86.05W
03/10/2019  M1.09 INCH       HOWARD             IN   COCORAHS

            COCORAHS STATION IN-HW-3, 3 ENE INDIAN
            HEIGHTS.

0700 AM     HEAVY RAIN       BURLINGTON              40.48N 86.39W
03/10/2019  M1.06 INCH       CARROLL            IN   COCORAHS

            COCORAHS STATION IN-CR-9, BURLINGTON.

0700 AM     HEAVY RAIN       5 NNE FRANKFORT         40.35N 86.49W
03/10/2019  M1.06 INCH       CLINTON            IN   COCORAHS

            COCORAHS STATION IN-CL-14, 4 NNE FRANKFORT.

0755 AM     HEAVY RAIN       2 WSW CHESTERFIELD      40.10N 85.62W
03/10/2019  M1.04 INCH       MADISON            IN   AWOS

            AWOS STATION AID, ANDERSON MUNICIPAL APT.

0700 AM     HEAVY RAIN       1 WSW OOLITIC           38.88N 86.55W
03/10/2019  M1.04 INCH       LAWRENCE           IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION OTCI3, PURDUE
            EXPERIMENT FARM.

0754 AM     HEAVY RAIN       2 SW PURDUE UNIVERSITY  40.41N 86.94W
03/10/2019  M1.01 INCH       TIPPECANOE         IN   ASOS

            ASOS STATION LAF, W. LAFAYETTE - PURDUE
            UNIV. ARPT.

0700 AM     HEAVY RAIN       3 ENE OOLITIC           38.91N 86.48W
03/10/2019  M1.01 INCH       LAWRENCE           IN   COCORAHS

            COCORAHS STATION IN-LW-9, 3 ENE OOLITIC.

0800 AM     HEAVY RAIN       5 WNW WEST LAFAYETTE    40.47N 87.00W
03/10/2019  M1.00 INCH       TIPPECANOE         IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION WLFI3, HG EXPL FARM.

0700 AM     HEAVY RAIN       2 S LAFAYETTE           40.38N 86.87W
03/10/2019  M1.00 INCH       TIPPECANOE         IN   COCORAHS

            COCORAHS STATION IN-TP-22, 2 S LAFAYETTE.

&&

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 8:15 PM ESTSpecial Weather StatementINDParke45 min
Mar 9, 9:05 PM ESTSpecial Weather StatementINDHendricks, Marion40 min
Mar 9, 10:57 PM ESTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren9 days
Mar 9, 10:57 PM ESTRiver Flood WarningINDParke, Vermillion, Vigo11 days
Mar 9, 10:57 PM ESTRiver Flood WarningINDSullivan, Vigo10 days
Mar 9, 10:57 PM ESTRiver Flood WarningINDKnox, Sullivan13 days
Mar 9, 10:57 PM ESTRiver Flood WarningINDKnox, Sullivan13 days
Mar 10, 8:18 AM EDTRiver Flood WarningINDDelaware, Randolph21 days
Mar 10, 8:18 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike8 days
Mar 10, 12:30 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington69 hr
Mar 10, 12:30 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen3 days
Mar 10, 12:30 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen4 days
Mar 10, 12:30 PM EDTRiver Flood WarningINDGreene, Monroe, Owen68 hr
Mar 10, 12:30 PM EDTRiver Flood WarningINDDaviess, Greene, Knox7 days
Mar 10, 12:30 PM EDTRiver Flood WarningINDDaviess, Greene, Knox5 days
Mar 10, 12:30 PM EDTRiver Flood WarningINDGibson, Knox12 days
Mar 10, 12:30 PM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren9 days
Mar 10, 12:30 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo33 hr
Mar 10, 12:30 PM EDTRiver Flood WarningINDKnox7 days
Mar 10, 12:30 PM EDTRiver Flood WarningINDGibson, Knox, Posey21 days
Mar 10, 12:30 PM EDTRiver Flood WarningINDClay, Greene29 hr
Mar 10, 1:35 PM EDTRiver Flood WarningINDHenry, Rush, Shelby79 min
Mar 10, 3:57 PM EDTRiver Flood WarningINDHamilton, Madison22 hr

Nearby

River Flood Warnings in Indiana, 2019River Flood Warnings in Illinois, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.